| Model Number |
48361235 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/21/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a reliance slide rasp handle tip broke off within a reliance slide rasp trial intra-operatively.The rasp was successfully removed, an alternate device was used and surgery was completed successfully.No adverse consequences, surgical delay or medical intervention were reported.This report captures the handle.
Additional Manufacturer Narrative
H6 coding has been updated to reflect device evaluation and investigation conclusion.
Event or Problem Description